American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Harvey Friedman and Florian Pelupessy. Independence of Ramsey theorem variants using $\varepsilon_0$. Proc. Amer. Math. Soc. 144 (2016) 853-860.
Abstract, references, and article information   
View Article: PDF

[2] Samuel R. Buss, Leszek Aleksander Kołodziejczyk and Konrad Zdanowski. Collapsing modular counting in bounded arithmetic and constant depth propositional proofs. Trans. Amer. Math. Soc. 367 (2015) 7517-7563.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Weiermann and Wim Van Hoof. Sharp phase transition thresholds for the Paris Harrington Ramsey numbers for a fixed dimension. Proc. Amer. Math. Soc. 140 (2012) 2913-2927.
Abstract, references, and article information   
View Article: PDF

[4] Andrey Bovykin. Unprovability of sharp versions of Friedman's sine-principle. Proc. Amer. Math. Soc. 135 (2007) 2967-2973. MR 2317975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Theodore A. Slaman. $\Sigma_n$-bounding and $\Delta_n$-induction. Proc. Amer. Math. Soc. 132 (2004) 2449-2456. MR 2052424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Weiermann. A classification of rapidly growing Ramsey functions. Proc. Amer. Math. Soc. 132 (2004) 553-561. MR 2022381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francois Pitt. A quantifier-free theory based on a string algebra for $NC^1$. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 229-252.
Book volume table of contents
View Article: PDF

[8] Stasys Jukna. Exponential lower bounds for semantic resolution. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 163-172.
Book volume table of contents
View Article: PDF

[9] Alexis Maciel and Toniann Pitassi. Towards lower bounds for bounded-depth Frege proofs with modular connectives. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 195-227.
Book volume table of contents
View Article: PDF

[10] Rodney Downey, Michael Fellows and Kenneth Regan. Descriptive complexity and the $W$ hierarchy. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 119-134.
Book volume table of contents
View Article: PDF

[11] Barbara Kauffmann. Bounded arithmetic: Comparison of Buss' witnessing method and Sieg's Herbrand analysis. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 173-193.
Book volume table of contents
View Article: PDF

[12] Stephen Bellantoni. Ranking arithmetic proofs by implicit ramification. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 37-57.
Book volume table of contents
View Article: PDF

[13] Jeremy Avigad. Plausibly hard combinatorial tautologies. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 1-12.
Book volume table of contents
View Article: PDF

[14] Paul Beame and Soren Riis. More on the relative strength of counting principles. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 13-35.
Book volume table of contents
View Article: PDF

[15] Pavel Pudlak and Jiri Sgall. Algebraic models of computation and interpolation for algebraic proof systems. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 279-295.
Book volume table of contents
View Article: PDF

[16] Paul W. Beame and Samuel R. Buss (Editors). Proof Complexity and Feasible Arithmetics. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) MR MR1486610.
Book volume table of contents

[17] Christopher Pollett. A propositional proof system for $R^i_2$. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 253-277.
Book volume table of contents
View Article: PDF

[18] Stephen Cook. Relating the provable collapse of $\mathbf P$ to ${\mathbf NC}^1$ and the power of logical theories. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 73-91.
Book volume table of contents
View Article: PDF

[19] Jan Johannsen. Equational calculi and constant depth propositional proofs. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 149-162.
Book volume table of contents
View Article: PDF

[20] Dan Willard. Self-reflection principles and NP-hardness. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 297-320.
Book volume table of contents
View Article: PDF

[21] Samuel Buss. Lower bounds on Nullstellensatz proofs via designs. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 59-71.
Book volume table of contents
View Article: PDF

[22] Peter Clote and Anton Setzer. On $PHP$, $st$-connectivity, and odd charged graphs. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 93-117.
Book volume table of contents
View Article: PDF

[23] Xudong Fu. Lower bounds on sizes of cutting plane proofs for modular coloring principles. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 39 (1997) 135-148.
Book volume table of contents
View Article: PDF

[24] Jan Krajíček. Fragments of bounded arithmetic and bounded query classes . Trans. Amer. Math. Soc. 338 (1993) 587-598. MR 1124169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Martin Loebl and Jaroslav Nešetřil. An unprovable Ramsey-type theorem . Proc. Amer. Math. Soc. 116 (1992) 819-824. MR 1095225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Véronique Terrier. Decidability of the existential theory of the set of natural numbers with order, divisibility, power functions, power predicates, and constants . Proc. Amer. Math. Soc. 114 (1992) 809-816. MR 1072092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. T. Chong and K. J. Mourad. $\Sigma\sb n$ definable sets without $\Sigma\sb n$ induction . Trans. Amer. Math. Soc. 334 (1992) 349-363. MR 1117216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Roman Kossak. On extensions of models of strong fragments of arithmetic . Proc. Amer. Math. Soc. 108 (1990) 223-232. MR 984802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. McAloon and J. P. Ressayre. Independent statements about finite stretchable structures . Proc. Amer. Math. Soc. 104 (1988) 603-610. MR 962836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Samuel R. Buss. A conservation result concerning bounded theories and the collection axiom . Proc. Amer. Math. Soc. 100 (1987) 709-715. MR 894442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia